# SDR IPXA2M72562

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Relay
- Part number: 5D00041
- Condition: Inoperative
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED - ATTEMPTED TO EXTEND SLATS TWICE AFTER LEVEL 2 SLAT DISAGREE MESSAGE.  PERFORMED QRH ITEMS AND LANDED FLAPS 28.  PERFORMED FIM 27-80-03, FIG 105, SHEET 1, STEPS 1,7 AND 9.  R & R SLAT OVERSPEED PROTECTION RELAY R2-5146 IAW SWPM 20-00-09 . PERFORMED OPS TEST OF ELECTRIC SLAT CONTROL SYS AND SLAT STOW SWITCH IAW MM 27-86-00-5. TESTED NORMAL. OK FOR SERVICE.
